# SDR SWAA2023072871390

- Difficulty date: June 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE LEFT SIDEPLATE HAS SURFACE CORROSION FROM STA 747 TO 767 LBL 23<[01] COMPLIED WITH TOOL REQUIREMENT.;[02] COMPLIED WITH MEASUREMENT REQUIREMENTS.;[03] REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 ( 0.035' REMAINING THICKNESS). SIDEPLATE IS OUT OF LIMITS PER SRM 53-00-53-1A-2;[04] EDITED MEASUREMENTS.;[05] CERTIFIED.;[06] SIDE PLATE IS REPAIRED FROM STA 727I TO STA 787+10? ON FAULT ID # TTG8Q00LUT14;[07] C/W INSPECTION
